VOL. 29 · NO. 1 | 1982
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 29 (1), (1982)
No abstract available
Articles
Allen L. Shields, D. L. Williams
Michigan Math. J. 29 (1), 3-25, (1982) DOI: 10.1307/mmj/1029002611
KEYWORDS: ‎30H05, 31A20, ‎46E15
No abstract available
Douglas R. Anderson
Michigan Math. J. 29 (1), 27-42, (1982) DOI: 10.1307/mmj/1029002612
KEYWORDS: 57S17, 57Q10
No abstract available
Albert Edrei
Michigan Math. J. 29 (1), 43-57, (1982) DOI: 10.1307/mmj/1029002613
KEYWORDS: 30C15, 30D15
No abstract available
Jacques Lewin
Michigan Math. J. 29 (1), 59-64, (1982) DOI: 10.1307/mmj/1029002614
KEYWORDS: 20C07, 16A27
No abstract available
W. B. Jurkat, J. W. Van Horne
Michigan Math. J. 29 (1), 65-77, (1982) DOI: 10.1307/mmj/1029002615
KEYWORDS: 10G05, 10K99, 60F99
No abstract available
Charles Belna, William Cohn, George Piranian, Kenneth Stephenson
Michigan Math. J. 29 (1), 79-81, (1982) DOI: 10.1307/mmj/1029002616
KEYWORDS: 30D50
No abstract available
Daniel Waterman
Michigan Math. J. 29 (1), 83-87, (1982) DOI: 10.1307/mmj/1029002617
KEYWORDS: 42C10
No abstract available
Jau-D. Chen
Michigan Math. J. 29 (1), 89-99, (1982) DOI: 10.1307/mmj/1029002618
KEYWORDS: 42B99, 42A20
No abstract available
Paik Kee Kim, Donald E. Sanderson
Michigan Math. J. 29 (1), 101-110, (1982) DOI: 10.1307/mmj/1029002619
KEYWORDS: 57N10, 57M12, 57S25
No abstract available
C. L. Prather, J. K. Shaw
Michigan Math. J. 29 (1), 111-119, (1982) DOI: 10.1307/mmj/1029002620
KEYWORDS: 30C15, 30B10, 30D15
No abstract available
Reinhard Schultz
Michigan Math. J. 29 (1), 121-122, (1982) DOI: 10.1307/mmj/1029002621
KEYWORDS: 57R65, 57S17
No abstract available
Steven R. Bell
Michigan Math. J. 29 (1), 123-128, (1982) DOI: 10.1307/mmj/1029002622
KEYWORDS: 31B05, 46E10, ‎46J15
No abstract available
Back Matter
Michigan Math. J. 29 (1), (1982)
No abstract available
Back to Top